MathSciNet Relay Station
MathSciNet bibliographic data
MR1220281 53C23 (05C05 53C20)
Frankel, S.; Katz, M. The Morse landscape of a Riemannian disk. Ann. Inst. Fourier (Grenoble) 43 (1993), no. 2, 503–507.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement